Quasilinear equations with natural growth.

D. Arcoya; P. J. Martínez-Aparicio

Revista Matemática Iberoamericana (2008)

  • Volume: 24, Issue: 2, page 597-616
  • ISSN: 0213-2230

How to cite


Arcoya, D., and Martínez-Aparicio, P. J.. "Quasilinear equations with natural growth.." Revista Matemática Iberoamericana 24.2 (2008): 597-616. <http://eudml.org/doc/42387>.

author = {Arcoya, D., Martínez-Aparicio, P. J.},
journal = {Revista Matemática Iberoamericana},
keywords = {quasilinear elliptic equations; critical growth; singular nonlinearity},
language = {eng},
number = {2},
pages = {597-616},
title = {Quasilinear equations with natural growth.},
url = {http://eudml.org/doc/42387},
volume = {24},
year = {2008},

AU - Arcoya, D.
AU - Martínez-Aparicio, P. J.
TI - Quasilinear equations with natural growth.
JO - Revista Matemática Iberoamericana
PY - 2008
VL - 24
IS - 2
SP - 597
EP - 616
LA - eng
KW - quasilinear elliptic equations; critical growth; singular nonlinearity
UR - http://eudml.org/doc/42387
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.